Reply To: What happened after I injected 6iu SQ today

HGH Forums HGH Forum What happened after I injected 6iu SQ today Reply To: What happened after I injected 6iu SQ today

#2583
Hinger
Participant

Hi buddy, your situation is really strange but I can help you with an advice. I’m not sure if I’m right, I can say it for 100% but I can compare your situation with my brother’s situation which is insulin diabetic. Sometimes when he uses insulin and his pancreas is processing insulin too this causes a really high insulin intake and he stars to feel the same way. I remember that he felt really weak, he had cold sweat, and sometimes he used to have some nausea. I think that you situation is similar and it could be related with some insulin response. My brother used to have a really rich meal, and this used to rise his sugar up and helped him to feel much better. I don’t know, maybe you have to concentrate on your sugar levels when you wake up. This can be related also to your previous meal. It’s important what have you ate yesterday; this could be something extremely low in sugar and could cause this sensation in the morning. Some people are having this sensation of weak, cold sweat and many other side effects without even using HGH, just because they used to skip the dinner, or used to eat something really low in sugar, vitamins or minerals. The balance is the most important to take in consideration while you’re using HGH, and even without it! Please check your sugar levels; this could be your problem.